addvise meds for 5 year old

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

angel eyes
Regular Member


Date Joined Jan 2007
Total Posts : 31
   Posted 2/2/2007 11:18 AM (GMT -7)   
hi there , my son is 5 years old and is taking seretide 50, 4 times a day , 2 in the morning 2 at night , as well as montelukast 4 mg , every night . he gets cramps in his legs , my doc says its nothing to worry about but on the side affects leaflet it says to see gp if geting cramps . he has been taking montelukast for over 2 years now , but only started getting the cramps over the past few months , ime worried over this . does anyone have this problem . confused

younglady94
Regular Member


Date Joined Oct 2006
Total Posts : 178
   Posted 2/6/2007 12:47 PM (GMT -7)   
Hello, Angel Eyes,
 My son, is also 5 well on Thursday. Leg cramps, could it be that he is having growing pains or in the middle of a huge growing spurt? otherwise, not really sure. Could be restless leg syndrome, or Juvenille Arthritis. Best of luck to you... Brandi. :-)

angel eyes
Regular Member


Date Joined Jan 2007
Total Posts : 31
   Posted 2/10/2007 3:01 PM (GMT -7)   
thanks brandi , you might be right , but becouse it says on side affects ime a bit worried. it states that cramps are a side affect . it could be growing pains but not sure, xx

Gemsi
Forum Moderator


Date Joined Feb 2007
Total Posts : 1050
   Posted 2/12/2007 4:49 AM (GMT -7)   
I wouldn't worry too much about the cramps. If you've been to the GP, I'd generally try not to worry. It maybe that he's getting a different sort of cramp to what you would get with the medication. Or even in a different place.
I know from years and years of experiance, that some side effects are harmless, even though they give warnings about them. Also that sometimes it can just be a coincidence that you have similar things to what the leaflet on the medications show.
I know recently my doctor was getting worried about my liver results, and he was convinced that it was flucloxacillin. He took me off it, leaving me with no cover antibiotic. When he told me it was a big shock that he was taking me off it and I was actually speachless. When I next spoke to him though, I explained, I've been on Flucloxacillin for 18 years, if it was going to cause liver problems, it would have before now.
He said it was uncommon for any medication to start effecting you after a couple of years of taking it.

If the symptoms persist or get any worse, then go back to your GP. Also if it is effecting your sons sleep, then go back to the GP, and explain your worried.

Hope things improve soon

Gem X
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:39 PM (GMT -7)
There are a total of 2,733,099 posts in 301,081 threads.
View Active Threads


Who's Online
This forum has 151234 registered members. Please welcome our newest member, amnmaddox.
356 Guest(s), 14 Registered Member(s) are currently online.  Details
alephnull, martha, sheepguy, amnmaddox, schoolpsych, mtm3461, NewspaperLover, jdm99, LG13, jabele, Meshawmama, k07, Tall Allen, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer